Auxifen Ibuprofen Gel 5%, 35g


Auxifen Ibuprofen Gel 5%, 35g

Auxifen Ibuprofen Gel 5% 35g is effective for the relief of pain and inflammation in such conditions as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

Ibuprofen Is Absorbed Into The Bloodstream Less When You Apply It To The Skin Than When You Take It By Mouth, Which Means Gels And Sprays Are Less Likely To Cause Side Effects Than Products You Take By Mouth. However, Absorption Can Still Occur, Particularly If You Use Large Amounts On Large Areas Of Skin.


£3.99 £3.50

Qty:
Compare
Sold By : Dock Pharmacy
SKU: AUX1S. Categories: , , Tag:

Auxifen Ibuprofen Gel 5%, 35g

Auxifen Ibuprofen Gel 5% 35g is effective for the relief of pain and inflammation in such conditions as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis. Ibuprofen Is Absorbed Into The Bloodstream Less When You Apply It To The Skin Than When You Take It By Mouth, Which Means Gels And Sprays Are Less Likely To Cause Side Effects Than Products You Take By Mouth. However, Absorption Can Still Occur, Particularly If You Use Large Amounts On Large Areas Of Skin.

Ibuprofen Gel 5%, 35g

  • Contains Ibuprofen to relieve pain and inflammation
  • Effective relief from pain associated with backache
  • Relieves Rheumatic and muscular pains
  • Effective relief from pain associated with sprains, strains, lumbago and fibrositis

How To Use

How To Use

For adults, the elderly and children over 14 years. Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin.

Delivery Options

Delivery options

Order & Collect
Free next day collection from In Store

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 – place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 – choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 – usually delivered between 7am – 1pm

For more information see our delivery help or view our returns policy.

Product Details

Product Information

Ingredients

Ingredients

Active Ingredient: Ibuprofen 5% w/w. 

1 review for Auxifen Ibuprofen Gel 5%, 35g

There are no reviews yet.

Be the first to review “Auxifen Ibuprofen Gel 5%, 35g”

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.


Warning: sizeof(): Parameter must be an array or an object that implements Countable in /home/237176.cloudwaysapps.com/gtqazdbdmp/public_html/wp-content/themes/shopme/woocommerce/single-product/other-products.php on line 20

Other Products From This Seller